Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 51, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Nov 4, 2007, 12:27 PM EST for 46 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 12:27 PM EST (17:27 UTC)
- Expired
- Nov 4, 2007, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
All 46 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 11 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2738 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 041727 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1227 PM EST SUN NOV 4 2007 GAZ027-036>039-049>051-059>062-072>076-080>086-089>098-102>113- 042300- /O.NEW.KFFC.FW.W.0051.071104T1727Z-071104T2300Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO- JASPER-PUTNAM-HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK- JEFFERSON-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 1227 PM EST SUN NOV 4 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR PARTS OF EAST AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR AREAS FROM COLUMBUS TO MACON TO ATHENS AND SOUTH FOR LOW RELATIVE HUMIDITIES. THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND WINDS OF 10 TO 15 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
1 follow-up statement
000 WWUS82 KFFC 041926 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 226 PM EST SUN NOV 4 2007 GAZ036>039-049>051-059>062-072>076-080>086-089>098-102>113-050330- /O.NEW.KFFC.FW.W.0052.071105T1700Z-071105T2300Z/ /O.CON.KFFC.FW.W.0051.000000T0000Z-071104T2300Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-JASPER- PUTNAM-HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 226 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR PARTS OF EAST AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY FOR PARTS OF EAST AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY FOR THE AREA FROM COLUMBUS TO MACON TO ATHENS AND SOUTH FOR LOW RELATIVE HUMIDITIES. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 PERCENT AND WINDS OF 10 TO 15 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ071-050330- /O.NEW.KFFC.FW.W.0052.071105T1700Z-071105T2300Z/ MONROE- 226 PM EST SUN NOV 4 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY FOR MONROE COUNTY FOR LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY FOR MONROE COUNTY FOR LOW RELATIVE HUMIDITIES. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ027-042300- /O.CON.KFFC.FW.W.0051.000000T0000Z-071104T2300Z/ MADISON- 226 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR MADISON COUNTY FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR MADISON COUNTY FOR LOW RELATIVE HUMIDITIES. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND WINDS OF 10 TO 15 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ BDL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Nov 4, 9:43 AM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Nov 4, 9:43 AM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 943 AM EST SUN NOV 4 2007 .UPDATE... CURRENT FORECAST APPEARS ON TRACK...NO UPDATES TO ZONES PLANNED AT THIS TIME. MINOR ADJUSTMENTS MADE TO GRIDS TO REFLECT CURRENT TEMP/DEW POINT TRENDS. && .PREV DISCUSSION... /ISSUED 530 AM EST SUN NOV 4 2007/ SHORT TERM /TODAY THROUGH TUESDAY/... HIGH PRESSURE WILL CONTINUE TO BE THE DOMINATE WEATHER FEATURE INTO MONDAY NIGHT. HOWEVER..FIRE WEATHER CONDITIONS SHOULD BE MONITORED AGAIN TODAY AS WINDS WILL INCREASE DURING THE AFTERNOON. A STORM SYSTEM MOVING ACROSS THE GREAT LAKES WILL SWING A WEAK FRONT INTO GEORGIA TUESDAY MORNING WITH ONLY A VERY MODEST AMOUNT OF MOISTURE ASSOCIATED WITH IT. THE FRONT IS EXPECTED TO PUSH INTO NORTH GEORGIA EARLY TUESDAY MORNING...WHERE MODELS SUGGEST THE BEST CHANCE OF SEEING A FEW SPRINKLES...AND MOVING THROUGH THE REMAINDER OF THE CWA DURING THE COURSE OF THE DAY. AGAIN THE STORM SYSTEM WILL RIDE OVER THE AREA OF HIGH PRESSURE THAT CONTINUES TO CUT OFF THE GULF...THUS LIMITING THE CHANCE OF SIGNIFICANT RAINFALL. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... BEHIND THE FRONT...A LARGE AREA OF HIGH PRESSURE DROPPING OUT OF THE NORTHERN PLAINS WILL BRING A COLDER AIR MASS INTO GEORGIA THAT WILL LINGER TO THE WEEKEND. AVIATION... VFR THROUGH TAF VALID PERIOD. VERY DRY AIR MASS WILL REMAIN IN PLACE THROUGH ALL LEVELS OF THE ATMOSPHERE AS INTENSIFYING POLAR VORTEX NE U.S. DOMINATES FOR THE NEXT SEVERAL DAYS. ONLY HINT OF ANY CLOUDS OR MOISTURE WILL BE IN THE 00Z TUE - 18Z TUE PERIOD WHEN A STRONG ALBERTA-CLIPPER LIKE SYSTEM PASSES THROUGH THE AREA...OTHERWISE BONE DRY. CEILINGS...VFR. NO CLOUDS EXPECTED AT ANY LEVEL THROUGH TAF VALID PERIOD. VISIBILITY...VFR. AIR MASS TOO DRY THIS MORNING AND TOO DRY ALONG WITH WIND TONIGHT TO SUPPORT FOG AT ANY OF THE TAF SITES. WX...NONE. WINDS...REMAINING NW THROUGH TAF VALID PERIOD...AND FOR NEXT SEVERAL DAYS. SPEEDS INCREASING TO 10-15KTS WITH SOME GUSTS 16Z-22Z. WINDS WILL DIMINISH CONSIDERABLY AFTER 00Z AS HIGH PRESSURE FROM MID SOUTH BUILDS OVER THE AREA. W-SW FLOW WILL INCREASE AGAIN MONDAY 10-15KTS IN ADVANCE OF NEXT STRONG COLD FRONT/UPPER SHORT WAVE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 42 75 46 65 / 0 0 0 10 5 ATLANTA 70 46 74 49 60 / 0 0 0 20 5 BLAIRSVILLE 66 30 66 41 55 / 0 0 5 20 5 CARTERSVILLE 69 36 74 46 59 / 0 0 5 20 5 COLUMBUS 73 46 78 53 68 / 0 0 0 5 5 GAINESVILLE 71 44 71 48 61 / 0 0 5 20 5 MACON 76 42 77 50 71 / 0 0 0 5 5 ROME 70 35 76 47 59 / 0 0 5 30 5 PEACHTREE CITY 69 34 74 43 61 / 0 0 0 10 5 VIDALIA 73 46 76 50 74 / 0 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49/37/19
Hazardous weather outlook, Nov 4, 5:35 AM EST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 AM EST SUN NOV 4 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 535 AM EST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... LOW PRESSURE ALOFT OVER THE NORTHEAST U.S. WILL INTENSIFY THROUGH MONDAY. SURFACE HIGH PRESSURE ACROSS THE MID-SOUTH WILL MOVE EAST THROUGH TONIGHT. THIS WILL KEEP NORTHWEST FLOW AND VERY DRY AIR IN PLACE ACROSS THE AREA THROUGH MONDAY. A COLD FRONT WILL MOVE INTO THE AREA FROM THE NORTHWEST MONDAY NIGHT...BRINGING A SURGE OF MUCH COOLER...YET DRY AIR INTO THE REGION FOR MID WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS MAY BE REALIZED AT TIMES THROUGH THE PERIOD... ESPECIALLY TUESDAY THROUGH THURSDAY AS LOW RELATIVE HUMIDITY AND WIND COMBINE WITH CONTINUED LOW FUEL MOISTURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:26 PM EST | Red Flag Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 40 more | 28 hr |
Nearby
Red Flag Warnings in Georgia, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.